Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having ulnar nerve entrapment and mild pain. Took Nerveup OD. Pain persists when medication is stopped. What to do?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 189 Questions
I have this problem of unlar nerve entrapment. The pain is mild. I went to a doctor and he recommended "Nerveup OD" capsules. I take them twice a day. In the morning and after dinner. The thing is that while I keep taking these capsules my elbow is fine and there is no pain, but if I stop taking these capsules the pain comes back after a few days.

My question is, is it ok to take these capsules for long time or should I do something else about it?
Posted Sun, 8 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Sathyadharan Panneer 5 hours later
Brief Answer:
Continue medications. Nerve conduction +/- MRI.

Detailed Answer:

Thanks for writing in,

The cause for nerve conduction study to find the site of entrapment and a MRI to find out what is entrapping the nerve. If it is significant, then just releasing the entrapment will improve your symptoms and help the nerve in speedy recovery.

I think the capsules which you are taking are just neurotonic drugs. These drugs won't cause any harm. They are nothing but vitamins essential for nerves.

Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor